# SDR LR7A2013072300661

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11, CHECK IAW JOB CARD HC5321, FOUND RT HORIZONTAL STABILIZER L/E UPPER SKIN CRACKED AT HSS162. 2024-T3 0.040" AND 20245-T3 0.050".  REPAIRED IAW SMP 583, FIGURE 51-140-14.   NR 2046 /PSE 55-10-02/ AD 2012-06-09.
